AMS eContent Search Results
Matches for: msc=(34D20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Yu. S. Ledyaev and Qiji J. Zhu. Nonsmooth analysis on smooth manifolds. Trans. Amer. Math. Soc. 359 (2007) 3687-3732. MR 2302512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zhivko S. Athanassov. Total stability of sets for nonautonomous differential systems . Trans. Amer. Math. Soc. 295 (1986) 649-663. MR 833701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. A. Burton and W. E. Mahfoud. Stability criteria for Volterra equations . Trans. Amer. Math. Soc. 279 (1983) 143-174. MR 704607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. S. Ladde. Competitive processes and comparison differential systems . Trans. Amer. Math. Soc. 221 (1976) 391-402. MR 0407401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Baley Price. On reversible dynamical systems . Trans. Amer. Math. Soc. 37 (1935) 51-79. MR 1501778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1

American Mathematical Society